# SDR SWIA2025071400609

- Difficulty date: June 9, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 42,597 hours, 42,128 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Access Panel
- Condition: Chafed
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

610BB FUEL CELL ACCESS HAS SIGNS OF CHAFFING BETWEEN INTEGRAL STRINGER AND GRAVITY FEED CHECK VALVE  (C-CHECK RO 07/11/2025)BLENDED DAMAGE ON LOWER INTEGRAL STGR23 BETWEEN WS29.421 AND BL45.00 INSIDE FUEL TANK AND FOUND OUT OF LIMITS. REPAIRED PER MHIRJ REO 601R-57-21-3938 REV -- DATE 2025-06-16 AND SRM 51-12-00. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1003-SKY.
